Dr Ana Lecuona

  • Lecturer in Pure Mathematics (Mathematics)

Research interests

Research Interests

My primary research interest is in low dimensional topology, with a particular emphasis on the interactions beteween dimensions 3 and 4. An important problem in this area is the so called slice-ribbon conjecture, which deals with knots in the 3-sphere which bound embedded disks in the 4-ball. Part of my research develops around this question.

Research Groups


Publications

List by: Type | Date

Jump to: 2019 | 2018 | 2017 | 2016 | 2015 | 2013 | 2012 | 2011
Number of items: 10.

2019

Lecuona, A. G. (2019) Complementary legs and rational balls. Michigan Mathematical Journal, 68(3), pp. 637-649.

2018

Aceto, P., Golla, M. and Lecuona, A. G. (2018) Handle decompositions of rational homology balls and Casson–Gordon invariants. Proceedings of the American Mathematical Society, 146(9), pp. 4059-4072. (doi:10.1090/proc/14035)

Lecuona, A. G. (2018) A note on graphs and rational balls. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 112(3), pp. 705-716. (doi:10.1007/s13398-017-0464-x)

Audoux, B., Lecuona, A. G. and Roukema, F. (2018) On hyperbolic knots in S³ with exceptional surgeries at maximal distance. Algebraic and Geometric Topology, 18(4), pp. 2371-2417. (doi:10.2140/agt.2018.18.2371)

2017

Degtyarev, A., Florens, V. and Lecuona, A. G. (2017) The signature of a splice. International Mathematics Research Notices, 2017(8), pp. 2249-2283. (doi:10.1093/imrn/rnw068)

2016

Baker, K. L., Buck, D. and Lecuona, A. G. (2016) Some knots in S¹ x S² with lens space surgeries. Communications in Analysis and Geometry, 24(3), pp. 431-470. (doi:10.4310/CAG.2016.v24.n3.a1)

2015

Lecuona, A. G. (2015) On the slice-ribbon conjecture for pretzel knots. Algebraic and Geometric Topology, 15(4), pp. 2133-2173. (doi:10.2140/agt.2015.15.2133)

2013

Hou, X.-d., Lecuona, A. G. , Mullen, G. L. and Sellers, J. A. (2013) On the dimension of the space of magic squares over a field. Linear Algebra and its Applications, 438(8), pp. 3463-3475. (doi:10.1016/j.laa.2012.12.014)

2012

Lecuona, A. G. (2012) On the slice-ribbon conjecture for Montesinos knots. Transactions of the American Mathematical Society, 364(1), pp. 233-285. (doi:10.1090/S0002-9947-2011-05385-7)

2011

Lecuona, A. G. and Lisca, P. (2011) Stein fillable Seifert fibered 3–manifolds. Algebraic and Geometric Topology, 11(2), pp. 625-642. (doi:10.2140/agt.2011.11.625)

This list was generated on Fri Dec 13 16:57:39 2019 GMT.
Jump to: Articles
Number of items: 10.

Articles

Lecuona, A. G. (2019) Complementary legs and rational balls. Michigan Mathematical Journal, 68(3), pp. 637-649.

Aceto, P., Golla, M. and Lecuona, A. G. (2018) Handle decompositions of rational homology balls and Casson–Gordon invariants. Proceedings of the American Mathematical Society, 146(9), pp. 4059-4072. (doi:10.1090/proc/14035)

Lecuona, A. G. (2018) A note on graphs and rational balls. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 112(3), pp. 705-716. (doi:10.1007/s13398-017-0464-x)

Audoux, B., Lecuona, A. G. and Roukema, F. (2018) On hyperbolic knots in S³ with exceptional surgeries at maximal distance. Algebraic and Geometric Topology, 18(4), pp. 2371-2417. (doi:10.2140/agt.2018.18.2371)

Degtyarev, A., Florens, V. and Lecuona, A. G. (2017) The signature of a splice. International Mathematics Research Notices, 2017(8), pp. 2249-2283. (doi:10.1093/imrn/rnw068)

Baker, K. L., Buck, D. and Lecuona, A. G. (2016) Some knots in S¹ x S² with lens space surgeries. Communications in Analysis and Geometry, 24(3), pp. 431-470. (doi:10.4310/CAG.2016.v24.n3.a1)

Lecuona, A. G. (2015) On the slice-ribbon conjecture for pretzel knots. Algebraic and Geometric Topology, 15(4), pp. 2133-2173. (doi:10.2140/agt.2015.15.2133)

Hou, X.-d., Lecuona, A. G. , Mullen, G. L. and Sellers, J. A. (2013) On the dimension of the space of magic squares over a field. Linear Algebra and its Applications, 438(8), pp. 3463-3475. (doi:10.1016/j.laa.2012.12.014)

Lecuona, A. G. (2012) On the slice-ribbon conjecture for Montesinos knots. Transactions of the American Mathematical Society, 364(1), pp. 233-285. (doi:10.1090/S0002-9947-2011-05385-7)

Lecuona, A. G. and Lisca, P. (2011) Stein fillable Seifert fibered 3–manifolds. Algebraic and Geometric Topology, 11(2), pp. 625-642. (doi:10.2140/agt.2011.11.625)

This list was generated on Fri Dec 13 16:57:39 2019 GMT.

Supervision

Current PhD students

Tanushree Shah